Ask a Doctor and Get an Answer to Your Medical Question ASAP
Can you tell me what other medical problems you have?
Can you tell me what other medications you are taking?
I had severe cough and bronchitis over the last 2 months, but otherwise I am generally healthy. I am taking Betnesol N nasal drops 3 times a day and take 1 tablet of Actifed once a day
The Betnesol is a steroid drug, and if it is not working yet I would guess that is not the best way to go.
Drugs that "dry you out" like Benadryl may work -- the problem with this is that they will make your secretions thicker. (Usually post nasal drip is the result of very thin secretions).
Being that your secretions are thick, a medication like guafenisin might loosen then up a bit.
I just want to quickly check on something else. BRB
Is thicker secretion a bad or a good thing?
How to stop the secretion being produced?
If it is okay with you I'd like to change this to a Q&A type question so you don't get locked out of the chat if you don't pay more. Will that be okay with you?
Ok, thank you
Not sure how we proceed now, are you going to answer my questions and suggest what should I take?
Not sure how do we continue so that you can answer my question?
I have been doing all that you have suggested and Actifed that I am taking as I said does contain pseudoephedrine. Not much of a change.
Have you tried guaifenisen to loosen the secretions?
Also, if your infection has not cleared completely from your sinuses then that can be causing the PND (post nasal drip) as well. If the steroids having been working yet then I wouldn't continue with those at this time.
Have you also tried any antihistamine medication?
yes, I have tried antihistamine medication for 3 or 4 weeks - did not help.
I tried guaifenesin at the beginning - but why do I need to loosen the secretion? as you said thicker or thinner is not good or bad. I need to get rid of it.
Betnesol N - this is a steroid but with antibiotic (neomycin sulphate).
as I said, I have taken antihistamines already - and this is not caused by allergy - I've been tested and no allergies